On a generalization of spherical designs

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we define the concept of a spherical T-design for a finite subset of a sphere. Then, we give some examples of such designs using the ℤ2-lattice, which is related to Lehmer's conjecture.

Original languageEnglish
Pages (from-to)375-380
Number of pages6
JournalDiscrete Mathematics
Volume313
Issue number4
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • Hecke operator
  • Lattices
  • Modular forms
  • Spherical t-design
  • Weighted theta series

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On a generalization of spherical designs'. Together they form a unique fingerprint.

Cite this